Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Dizzy spells, felt sick, faint, blurry vision, pain in body. What to do?

After going to the gym one day (Aug 2011) I put the weights down and has dizzy spells, felt sick, faint, blurry vision . Since then I have had an MRI scan , numerous tablets to take but I am still getting blurry vision, dizziness , feeling spaced out, tightness in the front of my head and the back of my neck running up to my head. Ive been to a neurologist and tried Gabapentin which didnt work, and now he is suggesting nerve blocking injections. Im not sure if it is something to do with my neck as well (something pushing on a nerve).
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Diabetologist 's  Response

If it was nerve compression then it may create more of local symptoms rather than
blurring of vision.
There are changes of a vascular compromise in the brain.
You may need an MRI angiogram of the brain.
Consult with your doctor.
Answered: Fri, 6 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor